# SDR COMA0260025

- Difficulty date: December 31, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 14,110 hours, 13,047 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 7G989
- Condition: Malfunctioned
- Location: Aft Equip
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5527 - AFTER T/O, L/H AC PACK HIGH PRESSURE MESSAGE, FOLLOWED BY BLEED AIR DUCT MESSAGE, FOLLOWED BY L/H JET PIPE OVERHEAT, FOLLWOED BY R/H AC PACK HIGH PRESSURE.REPLACED THE L/H AC PACK PRESSURE SWITCH.
